# SDR DALA13048080928

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 66,049 hours, 49,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER CRACKED AND DENTED FS 725 AT L29R.  HFEC VERIFIED CRACK AND MARKED ENDS.  DAMAGE REMOVED AND REPAIRED IAW PRI 518871-14, REV 1 ON N/R 12.
